Show simple item record

dc.contributor.authorSevilla Cárdenas, Rubén
dc.contributor.authorFernández Méndez, Sonia
dc.contributor.authorHuerta, Antonio
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2010-07-13T16:05:56Z
dc.date.available2010-07-13T16:05:56Z
dc.date.created2008-07
dc.date.issued2008-07
dc.identifier.citationSevilla, R.; Fernandez, S.; Huerta, A. NURBS-enhanced finite element method for Euler equations. "International journal for numerical methods in fluids", Juliol 2008, vol. 57, núm. 9, p. 1051-1069.
dc.identifier.issn0271-2091
dc.identifier.urihttp://hdl.handle.net/2117/8159
dc.descriptionThis is the pre-peer reviewed version of the following article: Sevilla, R.; Fernandez, S.; Huerta, A. NURBS-enhanced finite element method for Euler equations. "International journal for numerical methods in fluids", Juliol 2008, vol. 57, núm. 9, p. 1051-1069., which has been published in final form at http://www3.interscience.wiley.com/journal/117905455/abstract
dc.description.abstractIn this work, the NURBS-enhanced finite element method (NEFEM) is combined with a discontinuous Galerkin (DG) formulation for the numerical solution of Euler equations of gas dynamics. With NEFEM, numerical fluxes along curved boundaries are computed much more accurately due to the exact geometric representation of the computational domain. The proper implementation of the wall boundary condition and the exact geometry provide accurate results even with a linear approximation of the solution. A detailed comparison of NEFEM in front of isoparametric finite elements is presented, demonstrating the superiority of NEFEM approach for both linear and higher-order computations.
dc.format.extent19 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria::Geometria algebraica
dc.subject.lcshCurves, Algebraic
dc.subject.lcshSpline theory
dc.titleNURBS-enhanced finite element method for Euler equations
dc.typeArticle
dc.subject.lemacCorbes algebraiques
dc.subject.lemacSplines (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria
dc.identifier.doi10.1002/fld.1711
dc.description.peerreviewedPeer Reviewed
dc.rights.accessOpen Access
local.identifier.drac672747
dc.description.versionPostprint (author’s final draft)
local.citation.authorSevilla, R.; Fernandez, S.; Huerta, A.
local.citation.publicationNameInternational journal for numerical methods in fluids
local.citation.volume57
local.citation.number9
local.citation.startingPage1051
local.citation.endingPage1069


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder